# SDR M17F202307030086

- Difficulty date: June 22, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: XAMAT
- Make and model: Boeing 737-8
- Aircraft serial: 43708
- Aircraft time: 8,721 hours, 3,354 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 2628M36P01
- Part serial: WYGK3917
- Condition: Unserviceable
- Location: Zone 400
- Part time: 5,250 hours, 1,736 cycles
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG CONTROL LIGHT ON
